... weeks post-injection. I could not bear any weight and used a walker for several days. Lost a week's salary. Swelling resolved in 7 days but now the original knee cap pain is worse, causing night time awakening at least 2-3 times nightly. The joint also feels less stable. I don't seem to be responding to the prescribed Naprosyn and icing. Why was the reaction so delayed and is there anything I can do? 53 year old woman, no contraindicated meds, "pothole" in knee.
Ems623; This is pretty strange that it took so long for these problems to show up. Was this the first time you had this shot to me I think you should call the doctor on Monday and tell them what has happened and what should you do. Make sure to tell them about the Naprosyn is not helping the pain or ice keep using them in the mean time It takes time for the Naprosyn to take the swelling out of the joints. You want the doctor to know all of this and see if they can come up with a different remedy for you prior to the next treatment or something right now you need your sleep.I KNOW that sometimes if they miss the spot they are to hit with the needle it can take longer to get relief and this does happen. But the only way you well get this resolved is letting the doctor know what is going on. Sorry I can't be of more help you might even try and alternate heat and ice every hour or so and see how that does. Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 May 2011 • 4 answers
Posted 5 Sep 2012 • 1 answer
Posted 14 Oct 2013 • 1 answer
Posted 8 Jun 2014 • 6 answers
Posted 3 Mar 2016 • 0 answers